Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2015 year
Authors: Boussaid N., Komech A.

Nabile Boussaid, Andrew Comech. On spectral stability of the nonlinear Dirac equation. http://arXiv.org/abs/1211.3336
Go to publication

2015 year
Authors: Cuevas--Maraver J., Kevrekidis P.G., Saxena A., Cooper F., Khare A., Komech A., Bender C.

Solitary waves of a PT-symmetric Nonlinear Dirac equation (with J. Cuevas--Maraver, P.G. Kevrekidis, A. Saxena, F. Cooper, A. Khare, and C. Bender). Journal of Selected Topics in Quantum Electronics (the IEEE Photonics Society), 22 (2016), no. 5, 1--9. DOI:10.1109/JSTQE.2015.2485607 http://arXiv.org/abs/1508.00852
Go to publication

2015 year
Authors: Berkolaiko G., Komech A.

Symmetry and Dirac points in graphene spectrum. http://arXiv.org/abs/1412.8096
Go to publication

2015 year
Authors: Komech A., Phan T., Stefanov A.

Asymptotic stability of solitary waves in generalized Gross--Neveu model. Annales de l"Institute Henri Poincaré (Analyse non linéaire). DOI:10.1016/j.anihpc.2015.11.001 http://dx.doi.org/10.1016/j.anihpc.2015.11.001 http://arXiv.org/abs/1407.0606
Go to publication

2015 year
Authors: Komech A.

Global Attraction to Solitary Waves, chapter in the book Quantization, PDEs, and Geometry. The Interplay of Analysis and Mathematical Physics. Advances in Partial Differential Equations 251, 117--152. Birkhäuser, Berlin, 2015. ISBN 978-3-319-22407-7
Go to publication

2015 year
Authors: Berkolaiko G., Komech A., Sukhtayev A.

Vakhitov-Kolokolov and energy vanishing conditions for linear instability of solitary waves in models of classical self-interacting spinor fields Nonlinearity 28 (2015), 577--592 DOI:10.1088/0951-7715/28/3/577 MR3311594 http://arxiv.org/abs/1306.5150
Go to publication

2014 year
Authors: Komech A., Guan M., Gustafson S.

On linear instability of solitary waves for the nonlinear Dirac equation Annales de l"Institute Henri Poincaré (Analyse non linéaire), 31 (2014), 639--654 DOI:10.1016/j.anihpc.2013.06.001 MR3208458 http://arXiv.org/abs/1209.1146
Go to publication

2013 year
Authors: Komech A., Zubkov M.

Polarons as stable solitary wave solutions to the Dirac-Coulomb system Journal of Physics A: Mathematical and Theoretical 46 (2013) 435201 (21pp) DOI:10.1088/1751-8113/46/43/435201 MR3118823 http://arXiv.org/abs/1207.2870
Go to publication

2013 year
Authors: Komech A., Komech A.

On the Titchmarsh convolution theorem for distributions on a circle. Journal of Functional Analysis and Its Applications, 47 (2013), 21--26
Go to publication

2013 year
Authors: Komech A.

Weak attractor of the Klein-Gordon field in discrete space-time interacting with a nonlinear oscillator. Discrete and Continuous Dynamical Systems -- Series A 33 (2013), no. 7, 2711--2755
Go to publication

2012 year
Authors: Komech A.

On global attraction to solitary waves. Klein-Gordon field with mean field interaction at several points. Journal of Differential Equations, 252 (2012), 5390--5413. DOI:10.1016/j.jde.2012.02.001
Go to publication Download (239.4 KB)

2012 year
Authors: Berkolaiko G., Komech A.

On Spectral Stability of Solitary Waves of Nonlinear Dirac Equation in 1D. Mathematical Modelling of Natural Phenomena , Volume 7 (2012) Issue 02 , pp 13-31 Cambridge University Press DOI:10.1051/mmnp/20127202 http://arxiv.org/abs/0910.0917
Go to publication Download (360.6 KB)

2011 year
Authors: Komech A., Komech A.

On global attraction to quantum stationary states. Dirac equation with mean field interaction. Commun. Math. Anal. (2011), Conference 3, 131--136. http://arXiv.org/abs/0910.0517
Go to publication Download (92.3 KB)

2011 year
Authors: Komech A., Komech A.

Well-posedness, energy and charge conservation for nonlinear wave equations in discrete space-time, Russian Journal of Mathematical Physics 18 (2011), no. 4, 410--419. DOI:10.1134/S1061920811040030 http://arxiv.org/abs/1008.3032
Go to publication Download (124.2 KB)

2010 year
Authors: Komech A., Komech A.

Global attraction to solitary waves for nonlinear Dirac equation with mean field interaction, SIAM J. Math. Anal. 42 (2010), no. 6, 2944--2964. DOI:10.1137/090772125
Go to publication Download (318 KB)

2010 year
Authors: Komech A., Komech A.

Global attractor for the Klein-Gordon field coupled to several nonlinear oscillators, Journal de Mathématiques Pures et Appliquées 93 (2010), no. 1, 91--111. DOI:10.1016/j.matpur.2009.08.011 http://arxiv.org/abs/math.AP/0702660
Go to publication Download (220.2 KB)

2009 year
Authors: Komech A., Komech A.

Global attraction to solitary waves for Klein-Gordon equation with mean field interaction. Annales de l"Institute Henri Poincaré (Analyse non linéaire) 26 (2009), no. 3, 855--868
Go to publication

2009 year
Authors: Komech A.

Global Attraction to Solitary Waves (Habilitation), Technische Universität Darmstadt, Darmstadt, 2009
Go to publication

2009 year
Authors: Komech A., Komech A.

Principles of Partial Differential Equations, Springer, 2009. ISBN 978-1-4419-1095-0
Go to publication

2008 year
Authors: Komech A., Komech A.

Global attraction to solitary waves in models based on the Klein-Gordon equation (review article). SIGMA 4 (2008), 010. 1--23. Proceedings of the Seventh International Conference ``Symmetry in Nonlinear Mathematical Physics"" (June 24-30, 2007; Institute of Mathematics, Kyiv, Ukraine).
Go to publication

2007 year
Authors: Komech A., Komech A.

Global attractor for a nonlinear oscillator coupled to the Klein-Gordon field. Arch. Ration. Mech. Anal. 185 (2007), no. 1, 105--142
Go to publication

2007 year
Authors: Komech A., Cuccagna S., Pelinovsky D.

Nonlinear instability of a critical traveling wave in the generalized Korteweg -- de Vries equation. SIAM J. Math. Anal. 39 (2007), no. 1, 1--33
Go to publication

2007 year
Authors: Komech A., Komech A.

Global well-posedness for the Schrodinger equation coupled to a nonlinear oscillator. Russ. J. Math. Phys. 14 (2007), no. 2, 164--173
Go to publication

2005 year
Authors: Komech A., Cuevas J., Kevrekidis P.

Discrete peakons (with Panos Kevrekidis and Jesus Cuevas), Phys. D 207 (2005), no. 3-4, 137--160
Go to publication

2005 year
Authors: Komech A., Rudenko S.

Estimates on Level Set Integral Operators in Dimension Two (with Svetlana Roudenko), J. Geom. Anal. 15 (2005), no. 3, 405--423
Go to publication

2004 year
Authors: Komech A.

Lp-Lq regularity of Fourier integral operators with caustics, Trans. Amer. Math. Soc. 356 (2004), no. 9, 3429--3454
Go to publication

2003 year
Authors: Komech A., Cuccagna S.

On Lp continuity of singular Fourier Integral Operators (with Scipio Cuccagna), Trans. Amer. Math. Soc. 355 (2003), no. 6, 2453--2476
Go to publication

2003 year
Authors: Komech A.

Type conditions and Lp-Lp, Lp-Lp" regularity of Fourier integral operators, Contemp. Math. 320 (2003), 91--109
Go to publication

2000 year
Authors: Komech A., Cuccagna S.

Integral operators with two-sided cusp singularities (with Scipio Cuccagna), Internat. Math. Res. Notices 2000, no. 23, 1225--1242
Go to publication

1999 year
Authors: Komech A.

Optimal regularity of Fourier integral operators with one-sided folds, Comm. Partial Differential Equations 24 (1999), no. 7 & 8, 1263--1281
Go to publication

1997 year
Authors: Komech A.

Asymptotic Estimates for Oscillatory Integral Operators, PhD. Thesis. Columbia University, New York, 1997
Go to publication

Публикаций на странице:    Page: 1
Search for publications of A. Komech
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site